A note on discrimination in the case of unequal covariance matrices
Biometrika · 1968 · Volume 55 · Issue 3
Abstract
A discriminant function is derived in the case of unequal mean vectors and unequal covariance matrices in two multivariate normal populations. The variates are assumed equally correlated. The discriminant function depends on the size and the shape components and the component of sum of squares of the variates.
Enable JavaScript for citation tools and additional paper interactions.